# SDR 20001017AP002

- Difficulty date: May 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 75420074
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED COMPLIANCE OF AD 99-26-11, RIGHT NACELLE LEFT UPPER LONGERON EDDY CURRENT INSPECTION REVEALED EIGHT AREAS OF CORROSION OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED LONGERON IAW FAA APPROVED DATA CONTAINED IN BOMBARDIER SERVICE BULLETIN 7-54-19.  (M)
